Tài liệu tham khảo |
Loại |
Chi tiết |
[1] Balogh Z, Bonk M (2000), “Gromov hyperbolicity and the Kobayashi metric on strictly pseudoconvex domains”, Comment. Math. Helv.75, 504 - 533 |
Sách, tạp chí |
Tiêu đề: |
Gromov hyperbolicity and the Kobayashimetric on strictly pseudoconvex domains |
Tác giả: |
Balogh Z, Bonk M |
Năm: |
2000 |
|
[2] Balogh Z, Buckley S (2003),“Geometric characterizations of Gromov hyperbolicity”, Invent. Math, 153: 261-301 |
Sách, tạp chí |
Tiêu đề: |
Geometric characterizations of Gromovhyperbolicity |
Tác giả: |
Balogh Z, Buckley S |
Năm: |
2003 |
|
[3] Balgoh Z, Bonk M (1999), “Pseudoconvexity and Gromov hyperbolic- ity”, C. R. Acad. Sci. Paris Sér. I Math, 328: 579 -602 |
Sách, tạp chí |
Tiêu đề: |
Pseudoconvexity and Gromov hyperbolic- ity |
Tác giả: |
Balgoh Z, Bonk M |
Nhà XB: |
C. R. Acad. Sci. Paris Sér. I Math |
Năm: |
1999 |
|
[4] Alexander Nagel (2003), “Introduction to analysis onCarnot-Carathéodory spaces”, Summer School in Harmonic Analysis, 1-6 |
Sách, tạp chí |
Tiêu đề: |
Introduction to analysis on Carnot-Carathéodory spaces |
Tác giả: |
Alexander Nagel |
Nhà XB: |
Summer School in Harmonic Analysis |
Năm: |
2003 |
|
[6] Boskoff G, Odom H L, Suceava D B (2012), “An Elementary View on Gromov Hyperbolic Spaces”, Forum Geometricorum Volume 12, 283 - 286 |
Sách, tạp chí |
Tiêu đề: |
An Elementary View on Gromov Hyperbolic Spaces |
Tác giả: |
Boskoff G, Odom H L, Suceava D B |
Nhà XB: |
Forum Geometricorum |
Năm: |
2012 |
|
[7] Bonk M, Schramm O (2000), “Embeddings of Gromov hyperbolic space”, Geom.Funct, Anal. 10, no2: 266-306 |
Sách, tạp chí |
Tiêu đề: |
Embeddings of Gromov hyperbolic space |
Tác giả: |
Bonk M, Schramm O |
Nhà XB: |
Geom.Funct, Anal. |
Năm: |
2000 |
|
[8] Foertsch T, Schroeder V (2005), “A product construction for hyperbolic metric spaces”, Illinois J. Math, 49, no3: 793-810 |
Sách, tạp chí |
Tiêu đề: |
A product construction for hyperbolic metric spaces |
Tác giả: |
Foertsch T, Schroeder V |
Nhà XB: |
Illinois J. Math |
Năm: |
2005 |
|
[9] Wenger S (2005), “Gromov hyperbolic spaces and the sharp isoperimet- ric constan”, Invent, Math. 171, no1: 227-255 |
Sách, tạp chí |
Tiêu đề: |
Gromov hyperbolic spaces and the sharp isoperimet-ric constan |
Tác giả: |
Wenger S |
Năm: |
2005 |
|
[10] Bonk M, Heinonen J, Koskela P (2001), “Uniformizing Gromov hyper- bolic spaces”, Asterisque 270 |
Sách, tạp chí |
Tiêu đề: |
Uniformizing Gromov hyperbolic spaces |
Tác giả: |
Bonk M, Heinonen J, Koskela P |
Nhà XB: |
Asterisque |
Năm: |
2001 |
|
[11] Federer H (1959), “Curvature measures”, Trans. Amer. Math. Soc. 93, 418-491 |
Sách, tạp chí |
Tiêu đề: |
Curvature measures |
Tác giả: |
H Federer |
Nhà XB: |
Trans. Amer. Math. Soc. |
Năm: |
1959 |
|
[12] Krantz S G, Parks H R (1981), “Distance to C k hypersurfaces”, J. Diff.Equ. 40, 116-120 |
Sách, tạp chí |
Tiêu đề: |
Distance to C k hypersurfaces |
Tác giả: |
Krantz S G, Parks H R |
Nhà XB: |
J. Diff. Equ. |
Năm: |
1981 |
|
[13] Nagel A, Stein E M, Wainger S (1985), “Balls and metrics defined by vector fields. I. Basic properties”, Acta Math. 155, 103–147 |
Sách, tạp chí |
Tiêu đề: |
Balls and metrics defined byvector fields. I. Basic properties |
Tác giả: |
Nagel A, Stein E M, Wainger S |
Năm: |
1985 |
|
[14] Bella¨iche A (1996), “The tangent space in sub-Riemannian geometry”, Math. 144, pp. 1–78 |
Sách, tạp chí |
Tiêu đề: |
The tangent space in sub-Riemannian geometry |
Tác giả: |
Bella¨iche A |
Năm: |
1996 |
|
[15] Gromov M (1996), “Carnot-Carathéodory spaces seen from within”, Math. 144, pp. 79–323 |
Sách, tạp chí |
Tiêu đề: |
Carnot-Carathéodory spaces seen from within |
Tác giả: |
Gromov M |
Nhà XB: |
Math. |
Năm: |
1996 |
|
[16] Ma D (1992), “Sharp estimates of the Kobayashi metric near strongly pseudoconvex points”, Contemporary Math. 137 Amer. Math. Soc, pp.329–339 |
Sách, tạp chí |
Tiêu đề: |
Sharp estimates of the Kobayashi metric near strongly pseudoconvex points |
Tác giả: |
Ma D |
Nhà XB: |
Contemporary Math. |
Năm: |
1992 |
|
[17] Jarnicki M, Pflug P (1993), “Invariant Distances and Metrics in Com- plex Analysis”, Expo. in Math. 9, p.107 |
Sách, tạp chí |
Tiêu đề: |
Invariant Distances and Metrics in Complex Analysis |
Tác giả: |
Jarnicki M, Pflug P |
Nhà XB: |
Expo. in Math. |
Năm: |
1993 |
|